# SDR SWIA200922668

- Difficulty date: September 22, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 17,417 hours, 15,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  (FLT 5905)  RELAMPED RIGHT EXIT EMERGENCY LIGHT BY SERVICE DOOR IAW 33-52-21.
